# SDR CALA2014071591470

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 51,886 hours, 11,154 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Intermittent
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECT BURNING ODOR ON FIRST OFFICERS SIDE OF FLIGHT DECK & FROM VENT PORTS OVER OBSERVERS SEATS, NO SMOKE REPORTED.  AFTER LANDING THE CREW REPORTED ELEC ODOR IN FLIGHT DECK & HAZY SMOKE IN THE CABIN.  FOUND RT COOLING SUPPLY FAN OPERATING INTERMITTENTLY.  REPLACED FAN IAW AMM 21-27-03.  ALSO FOUND EQUIPMENT COOLING SUPPLY FAN FILTER CLOGGED, REPLACED FILTER IAW AMM 21-27-02.  ACCOMPLISHED EQUIPMENT COOLING TEST IAW AMM 21-27-00.  RT WEATHER RADAR REPLACED ON PTT 8862001.
